MAUDE Adverse Event Report: COOK INC COPE NITINOL MANDRIL WIRE GUIDE; DQX, WIRE, GUIDE, CATHETER

COOK INC COPE NITINOL MANDRIL WIRE GUIDE; DQX, WIRE, GUIDE, CATHETER
Model Number G08427
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1-title: risk manager e1-department: risk management h3-device not returned to the manufacturer.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the cope nitinol mandril wire guide unraveled during an unspecified procedure for a 57-year-old female patient.The user noted that, upon removal, although the wire had unraveled, it remained intact.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.It was reported that the cope nitinol mandril wire guide unraveled during an unspecified procedure for a 57-yeal-old female patient.The user noted that, upon removal, although the wire had unraveled, it remained intact.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Reviews of the documentation including the complaint history, device history record, drawing, quality control procedures, and instructions for use (ifu) of the device, were completed during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient manufacturing controls are in place relative to the reported device failure.A review of the device history record (dhr) found no relevant quality control discrepancies.It should be noted that there were no other complaints associated with the final product lot number.Cook was also able to review product labeling.There is an ifu for this product, t_mwg_rev0; however, this lot is ifu exempt.Warnings: this product is a delicate instrument.Avoid forceful angulation.Avoid manipulating or withdrawing the wire guide back through a metal needle or cannula.A sharp edge may scrape or shear material from the wire guide.Instructions for use: 1.Flush the wire guide holder by attaching a syringe with heparinized saline or sterile water to the fitting of the wire guide holder.Inject enough solution to wet the wire surface entirely.Note: if flushing through the wire guide holder is not possible, remove the wire guide from the holder and place it in a bowl of heparinized saline or sterile water, or wet the wire guide surface over the entire length using gauze that has been moistened with heparinized saline solution.2.Carefully remove the wire guide from the holder.3.If needed, insert a wire guide insertion tool (provided) through the valve assembly or hub of the guiding sheath or other interventional device.Insert the tip of the wire guide through the insertion tool and advance the wire guide to the desired location.4.Attach a torque device to the wire guide (if provided).5.Standard wire guide techniques may now be employed.How supplied: upon removal from package, inspect the product to ensure no damage has occurred.Following a review of the dmr and dhr, cook was not able to find evidence suggesting the product was manufactured out of specification, or that nonconforming product exists in house or in the field.Based on the information provided, no returned product, and the results of this investigation, a definitive cause for the event could not be established.It is not known if the device was manipulated or withdrawn through a needle.This could lead to the device catching and becoming damaged.It is not known if the patient had tortuous anatomy, which could have also led to this event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COPE NITINOL MANDRIL WIRE GUIDE
Common Device Name
DQX, WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23086399
Report Number1820334-2025-01155
Device Sequence Number16079239
Product Code DQX
UDI-Device Identifier00827002084278
UDI-Public(01)00827002084278(17)300501(10)16584462
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08427
Device Catalogue NumberPMG-18SP-60-COPE-NT
Device Lot Number16584462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite